# SDR 2016FA0000248

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Aircraft: N555ZZ
- Make and model: Beech T-34A
- Aircraft serial: G290
- Aircraft time: 11,274 hours, 8,000 cycles
- Engine: Cont IO470*
- Engine time: 241 hours, 220 cycles
- Propeller: Beech 278100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3518512512
- Condition: Failed
- Location: Gear Retract
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR DROP, LT MAIN SHOWED DOWN, LOCKED, RT MAIN SHOWED UNSAFE AND NOSE WHEEL UNSAFE.  ACFT LANDED AFTER TOWER REPORTED THE GEAR APPEARED DOWN.   AT END OF ROLLOUT, ACFT STARTED A RT DRIFT AND A RT WING  STARTED TO DROP.  RIGHT GEAR FOLDED ONTO PARTIALLY OPEN INNER GEAR DOOR.  INSPECTION FOUND THAT THE BRAZE ASSEMBLY MAIN GEAR RETRACT ROD SEPARATED ON LT MAIN AT GEAR BOX.  FINGERS WERE BENT FOR MOTOR SHUTDOWN LIMIT SWITCHES.  ROD WAS INSTALLED UPSIDE DOWN CAUSING FAILURE WITH CONTACT ON RT ROD AT GEAR BOX.  RT WING WAS REPAIRED BY ACFTS.  WHERE BOTH WINGS WERE REMOVED FOR A REPAIR ON THE RT WING.  DAMAGE INCLUDED RT FLAP AND INNER FLAP TRACK BRACKETS INNER GEAR DOOR AND BRACKET.
